Medizinische Universität Graz Austria/Österreich - Forschungsportal - Medical University of Graz

Gewählte Publikation:

SHR Neuro Krebs Kardio Lipid

Woltsche, N; El-Shabrawi-Caelen, L; Deinlein, T; Kupsa, R; Gschwandtner, M; Hofmann-Wellenhof, R; Zalaudek, I.
[Eruptive epidermoid cysts after imiquimod treatment of recurrent basal cell carcinoma : A case report].
Hautarzt. 2019; 70(5):363-366 (- Case Report) [OPEN ACCESS]
Web of Science PubMed FullText FullText_MUG

 

Autor/innen der Med Uni Graz:
Deinlein Teresa Maria
El-Shabrawi-Caelen Laila
Hofmann-Wellenhof Rainer
Kupsa Romana
Woltsche Nora
Zalaudek Iris
Altmetrics:

Dimensions Citations:

Plum Analytics:
Abstract:
Eruptive epidermoid cysts are a rare adverse event of imiquimod treatment for basal cell carcinoma. Up to date, 8 cases have been described in the literature. We present the case of a 75-year-old Caucasian woman with recurrent basal cell carcinoma on the nose. After multiple excisions and treatment with vismodegib, imiquimod 5% cream was administered 5 times per week over 6 weeks. Two months after the end of treatment, the patient presented with eruptive epidermoid cysts.
Find related publications in this database (using NLM MeSH Indexing)
Aged -
Aminoquinolines -
Antineoplastic Agents - adverse effects
Carcinoma, Basal Cell - drug therapy
Epidermal Cyst - chemically induced
Female -
Humans -
Imiquimod - adverse effects
Skin Neoplasms - drug therapy
Treatment Outcome -

Find related publications in this database (Keywords)
Adverse event
Infundibular cysts
Skin cancer
Immunomodulators
Excision
© Med Uni Graz Impressum